# SDR AALA20120419003

- Difficulty date: April 19, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 55,581 hours, 26,929 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Chafed
- Location: Autopilot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED DIGITAL FLIGHT GUIDANCE COMPUTER AC CIRCUIT BREAKER POPPED ON TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  SPLICED IN WIRE FORWARD OF STAR TRIM MOTOR THAT WAS CHAFED.  SYSTEM GROUND CHECK NORMAL OPERATION.
